# SDR UALA2012111906678

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,089 hours, 24,702 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR SILL DAMAGED FROM IMPACT.  DOOR SEAL ON BOTTOM DAMAGED ALSO, DOOR SEAL TRACK DELAMINATED FROM FUSELAGE.  DOOR SILL BULL NOSE HAS DENT ALSO.   REMOVED SILL THRESHOLD & INSPECTED SUB STRUCTURE, NO ADDITIONAL DAMAGE FOUND, STRAIGHTENED SEAL RETAINER TO FAIR & CHECKED FOR CRACKS, NONE FOUND.  REPAIR BAD NUT PLATE.  NEW SILL THRESHOLD IN AFT PIT.  INSTALLED TRESHOLD IAW AMM.  PRESSURIZED AC IAW AMM.  OK FOR SERVICE.
